Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 81, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 2:57 PM CDT for Breckinridge County, Meade County, Kentucky; Harrison County, Indiana. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 2:57 PM CDT (19:57 UTC)
- Expired
- Apr 5, 2017, 3:19 PM CDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Breckinridge County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 2:58 PM CDT | HAIL 1.5 | Harned, KY | |
| Apr 5, 3:04 PM CDT | HAIL 0.88 | Irvington, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WUUS53 KLMK 051957
SVRLMK
INC061-KYC027-163-052030-
/O.NEW.KLMK.SV.W.0081.170405T1957Z-170405T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
357 PM EDT WED APR 5 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southern Harrison County in south central Indiana...
Meade County in central Kentucky...
Central Breckinridge County in central Kentucky...
* Until 430 PM EDT/330 PM CDT/
* At 357 PM EDT/257 PM CDT/, a severe thunderstorm was located near
Hardinsburg, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brandenburg, Hardinsburg, Webster, Irvington, Ekron, Mauckport,
Laconia, New Amsterdam, Guston and Mystic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
south central Indiana...and central Kentucky.
LAT...LON 3813 8638 3813 8634 3814 8632 3816 8633
3817 8637 3820 8636 3818 8632 3818 8631
3819 8632 3819 8631 3812 8597 3764 8630
3768 8651
TIME...MOT...LOC 1957Z 203DEG 49KT 3776 8640
HAIL...1.25IN
WIND...60MPH
$$
DM2 follow-up statements
732
WWUS53 KLMK 052013
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
413 PM EDT WED APR 5 2017
KYC027-052023-
/O.CAN.KLMK.SV.W.0081.000000T0000Z-170405T2030Z/
Breckinridge KY-
413 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BRECKINRIDGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3816 8619 3812 8597 3784 8618 3793 8630
TIME...MOT...LOC 2013Z 203DEG 49KT 3797 8629
$$
INC061-KYC163-052030-
/O.CON.KLMK.SV.W.0081.000000T0000Z-170405T2030Z/
Harrison IN-Meade KY-
413 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN HARRISON AND SOUTHEASTERN MEADE COUNTIES...
At 413 PM EDT, a severe thunderstorm was located near Brandenburg,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brandenburg, Ekron, Mauckport, Laconia, Guston, Central, Haysville,
Buck Grove, Brandenburg Station and Hillgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3816 8619 3812 8597 3784 8618 3793 8630
TIME...MOT...LOC 2013Z 203DEG 49KT 3797 8629
HAIL...1.00IN
WIND...60MPH
$$
DM355
WWUS53 KLMK 052019
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
419 PM EDT WED APR 5 2017
INC061-KYC163-052029-
/O.CAN.KLMK.SV.W.0081.000000T0000Z-170405T2030Z/
Harrison IN-Meade KY-
419 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARRISON AND
SOUTHEASTERN MEADE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3816 8619 3812 8597 3784 8618 3793 8630
TIME...MOT...LOC 2018Z 203DEG 49KT 3805 8624
$$
DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:02 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 5, 1:02 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Louisville KY 202 PM EDT Wed Apr 5 2017 .Short Term...(This evening through Thursday night) Issued at 200 PM EDT Wed Apr 5 2017 ...Severe Storms Likely this Afternoon/Evening... ...Windy Conditions Late Tonight and Thursday... Broad area of low pressure, 999 mb, extends from central MO to southern IL, with a warm front extending across southern IN this hour. Sunshine warming up the warm sector quickly, but dewpoints have stayed down according to area observations. Narrow area of higher dewpoints over western TN this hour, but very narrow. Still focused on potential for very large hail and damaging wind gusts as cold pools come out of supercells. Looking at a better tornado threat in a couple of areas, one over southern Indiana, along the front and another across Lake Cumberland as LCL's start to fall. Even outside of these storms, expect gusty winds because of the pressure gradient associated with that low pressure. The gradient will stick around overnight and Thursday. In fact, looking at very windy conditions for the day Thursday, as much colder air pours in. Likely we will issue a Wind Advisory later tonight for that Thursday period, with gusts to around 40 mph. In addition to the wind, expect showery conditions as moisture wraps around the upper low travelling by to our north. We may see a brief transition to rain/snow mix or just snow by daybreak Friday. && .Long Term...(Friday through Wednesday) Issued at 230 PM EDT Wed Apr 5 2017 ...Freezing Temperatures May Return Early Saturday... Friday morning will be near freezing, but with windy conditions not expecting frost development. Saturday morning, high pressure will move across the TN Valley, and that looks to be a better chance for a freeze, especially in our normally colder locations. High pressure then shifts east of the region and we should have another warmup in store for the end of the weekend and the beginning of the next work week. Our next good rain chance will come in Monday night, as a cold front approaches. && .Aviation...(18Z TAF Issuance) Issued at 110 PM EDT Wed Apr 5 2017 Well...strong low pressure system over MO will move into the CWA by 21z bringing a strong risk of severe storms across KY. Ahead of this system, winds will slowly veer to the SE and S and increase to 10 to 18 mph later this afternoon and this evening. A potent cold front will move through tonight with winds shifting to more westerly. Ahead of the cold front in the warm sector expect 30% coverage of shra/tsra from 20z through 03z. We are looking for 20-30% coverage of supercells to develop west of I 65 between 18-20z and move rapidly to the NE at 50 mph. These will produce very large hail, damaging winds and isolated tornadoes. All aircraft flying into all 3 airports should practice tsra avoidance procedures for all supercell thunderstorms. Very large hail from supercells. Storms will be widely scattered so will continue to carry VCTS for now. But will be monitoring closely should one affect any of the sites. My hunch is LEX will have thunderstorms around 00z timeframe. The storms will move out this evening. Light showers will develop behind the cold front and move in late tonight and continue into Thursday. The story on Thursday will be MVFR CIGS, and very gusty winds from the west of 20 gusting to 35 mph staring at 16z. Cold raw dreary day on the flight line for sure. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...RJS Long Term...RJS Aviation...JDG
Hazardous weather outlook, Apr 5, 1:57 PM CDT, 1 hour before
Hazardous Weather Outlook National Weather Service Louisville KY 257 PM EDT Wed Apr 5 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/ ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Scattered to numerous storms are likely this afternoon and evening as a cold front approaches the region. Some of these storms will become quite vigorous with severe weather likely to 10 PM EDT. Damaging winds, large to very large hail, and a few tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail of any size, strong winds or wind damage, and any rotation in storms today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RJS
In the hours before
Special weather statement, Apr 5, 2:22 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
222 PM CDT WED APR 5 2017
KYZ027-061-051945-
Grayson-Butler-
222 PM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER AND CENTRAL
GRAYSON COUNTIES...
At 221 PM CDT, a strong thunderstorm was located 7 miles northeast of
Morgantown, moving northeast at 50 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Leitchfield, Casey, Lee, Clarkson, Caneyville, Monford, Steff,
Aberdeen, Eden and Brooklyn.
LAT...LON 3739 8661 3743 8662 3758 8642 3757 8641
3757 8639 3746 8616 3732 8645 3732 8647
3731 8647 3723 8664 3729 8677
TIME...MOT...LOC 1921Z 229DEG 59KT 3733 8662
DMSpecial weather statement, Apr 5, 2:33 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
233 PM CDT WED APR 5 2017
KYZ026-061-051945-
Butler-Ohio-
233 PM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND SOUTHEASTERN OHIO
COUNTIES...
At 232 PM CDT, a strong thunderstorm was located 8 miles southwest of
Morgantown, moving northeast at 50 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Morgantown, Casey, Woodbury, Monford, Mining City, Dimple, Aberdeen,
Leetown, Eden and Flint Springs.
LAT...LON 3744 8679 3733 8649 3718 8661 3718 8662
3717 8662 3704 8673 3709 8689
TIME...MOT...LOC 1932Z 211DEG 50KT 3714 8680
DMSpecial weather statement, Apr 5, 2:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
243 PM CDT WED APR 5 2017
KYZ024-027-052000-
Grayson-Breckinridge-
243 PM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRAYSON AND
SOUTHERN BRECKINRIDGE COUNTIES...
At 242 PM CDT, a strong thunderstorm was located 12 miles northwest
of Leitchfield, moving northeast at 55 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Hardinsburg, Concord, Mcquady, Dyer, Garfield, Se Ree, Westview,
Tousey, Buras and Pine Knob.
LAT...LON 3755 8662 3755 8661 3754 8661 3754 8660
3755 8659 3755 8658 3758 8661 3784 8654
3774 8619 3772 8620 3747 8643 3750 8663
TIME...MOT...LOC 1942Z 203DEG 47KT 3758 8649
DMLocal storm report, Apr 5, 2:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 1 ENE DUNBAR 37.19N 86.75W
04/05/2017 E0.75 INCH BUTLER KY PUBLIC
DIME SIZE HAIL IN DUNBAR.
&&
MRCSpecial weather statement, Apr 5, 2:47 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
347 PM EDT WED APR 5 2017
INZ076-077-083-084-052015-
Crawford-Orange-Washington-Dubois-
347 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUBOIS...
NORTHWESTERN CRAWFORD...ORANGE AND WEST CENTRAL WASHINGTON
COUNTIES...
At 347 PM EDT/247 PM CDT/, a strong thunderstorm was located 7 miles
west of English, moving northeast at 60 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Paoli, English, Orleans, French Lick, Stampers Creek, Orangeville,
Campbellsburg, West Baden Springs, Birdseye and Livonia.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
south central Indiana.
LAT...LON 3867 8616 3821 8656 3822 8657 3827 8657
3826 8667 3829 8673 3869 8659 3869 8631
3870 8631
TIME...MOT...LOC 1947Z 208DEG 53KT 3837 8659
RJSLocal storm report, Apr 5, 2:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL HARDINSBURG 37.78N 86.46W
04/05/2017 E0.88 INCH BRECKINRIDGE KY PUBLIC
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:16 PM CDT | Special Weather Statement | LMK | Hancock | 29 min |
| Apr 5, 2:22 PM CDT | Special Weather Statement | LMK | Grayson | 23 min |
| Apr 5, 2:33 PM CDT | Special Weather Statement | LMK | Butler | 12 min |
| Apr 5, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 23 min |
| Apr 5, 2:43 PM CDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Apr 5, 3:02 PM CDT | Special Weather Statement | LMK | Butler | 13 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 23 min |
| Apr 5, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 32 min |
| Apr 5, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 24 min |
| Apr 5, 3:41 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 34 min |
| Apr 5, 3:50 PM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 35 min |
| Apr 5, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 15 min |
| Apr 5, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 29 min |
| Apr 5, 4:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 26 min |
| Apr 5, 4:10 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 35 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Apr 5, 4:19 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 26 min |
| Apr 5, 4:22 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| Apr 5, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more | 37 min |
| Apr 5, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 21 min |
| Apr 5, 4:26 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 17 min |
| Apr 5, 4:28 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Apr 5, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 28 min |
| Apr 5, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 36 min |
| Apr 5, 4:42 PM CDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 5, 4:52 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Nelson, Shelby, Spencer | 23 min |
| Apr 5, 4:53 PM CDT | Special Weather Statement | LMK | Cumberland | 37 min |
| Apr 5, 4:55 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 23 min |
| Apr 5, 4:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 33 min |
| Apr 5, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 44 min |
| Apr 5, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 23 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 31 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer, Woodford | 31 min |
| Apr 5, 5:15 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 45 min |
| Apr 5, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor, Washington | 36 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 31 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | LMK | Washington | 27 min |
| Apr 5, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more | 41 min |
| Apr 5, 5:36 PM CDT | Tornado Warning | LMK | Adair, Taylor | 24 min |
| Apr 5, 5:39 PM CDT | Special Weather Statement | LMK | Larue | 21 min |
| Apr 5, 5:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 48 min |
| Apr 5, 5:51 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Washington | 35 min |
| Apr 5, 5:56 PM CDT | Tornado Warning | LMK | Harrison, Scott | 19 min |
| Apr 5, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Metcalfe, Russell, Taylor | 25 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Boyle, Casey, Lincoln | 22 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Bourbon, Harrison | 22 min |
| Apr 5, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 20 min |
| Apr 5, 6:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more | 25 min |
| Apr 5, 6:20 PM CDT | Tornado Warning | LMK | Boyle, Lincoln | 25 min |
| Apr 5, 6:22 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 23 min |
| Apr 5, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Taylor | 29 min |
| Apr 5, 6:32 PM CDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 28 min |
| Apr 5, 6:36 PM CDT | Special Weather Statement | LMK | Scott | 24 min |
| Apr 5, 6:47 PM CDT | Tornado Warning | LMK | Fayette, Garrard, Jessamine, Madison | 13 min |
| Apr 5, 6:54 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 3 hr |
| Apr 5, 6:58 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 14 min |
| Apr 5, 2:47 PM CDT | Special Weather Statement | LMK | Orange | 28 min |
| Apr 5, 2:58 PM CDT | Special Weather Statement | LMK | Crawford | 32 min |
| Apr 5, 3:27 PM CDT | Special Weather Statement | LMK | Floyd | 18 min |
| Apr 5, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 26 min |
| Apr 5, 3:40 PM CDT | Special Weather Statement | LMK | Crawford | 35 min |
| Apr 5, 3:53 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 22 min |
| Apr 5, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Scott | 19 min |
| Apr 5, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Scott, Washington | 45 min |
| Apr 5, 4:16 PM CDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Apr 5, 5:10 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 20 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.